# SDR CA021120001

- Difficulty date: November 14, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 5,120 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Part number: C1650010202
- Condition: Destroyed
- Location: Air/Oil Sep
- Component: Air/Oil Sep
- Component part number: C1650010202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION 1 INSPECT, NON FERROUS METAL FOUND IN LT OIL FILTER AND SCREEN.  INSPECTED FILTER AGAIN IN 20 HOURS.  IN LESS THAN 15 HOURS OIL WAS DRIPPING ONTO LT MLG. PAINT REMOVED FROM CRANKCASE FWD OF ALTERNATOR, CRACK WAS CONFIRMED BY DEVELOPER. ENG REMOVED FOR CRACK REPAIR AND SHOP NOTIFIED TO INSPECT FOR SOURCE OF CONTAM FOUND IN FILTER AFTER 14.6 HOURS. SHOP COULDN`T FIND SOURCE. RETURN LINE REMOVED FROM AIR/OIL SEPARATOR, METAL FOUND IN HOSE. SEPARATOR, REMOVED, & CUT APART. INSIDE SCREEN & HOLDER HAD VIBRATED APART & ALUMINUM GETTING TO CRANKCASE THROUGH RETURN LINE.  PRESS HOSE TO BOOTS & PRESSURE FILTER HAD A LARGE AMOUNT OF METAL SCREEN PARTS TRAPPED INSIDE.
